Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Cortisone Injection on SI joint - subsequent groin pain
    avatar
    painloopy posted:
    I had an SI joint injection to the right side SI joint last week in preparation for radio frequency lesioning later this month. Unfortunately I think the doctor hit a nerve wrong and I immediately had terrible shooting pains down the back of my right leg and it continued for several days into the weekend. That has gotten better over time but I also have sharp nerve type pains in the front of my groin area on the right side also - I don't know if these are related or should I be worried about it being something else? It is not getting better as the back of the leg pain is. I've called my doctor but he hasn't returned my calls yet - putting ice on it but not helping. Any suggestions?
    Reply
     
    avatar
    bj1208 responded:
    Hi Painloopy - welcome to the support group -

    I would suggest that if you don't get response back from this doctor then you may want to consider getting another doctor and be examined/evaluated. This is not normal what is happening and I would also suggest if it gets worse I would go to the ER.

    Please keep us posted what you find out~~
    ~~ Click on my name or picture and read my story ~~

    Take care ~~ God Bless ~~

    ~~ Joy ~~
     
    avatar
    bj1208 responded:
    had an error message - so am posting this again - may appear 2 times - if it does sorry~~

    Hi Painloopy - welcome to the support group -

    I would suggest that if you don't get response back from this doctor then you may want to consider getting another doctor and be examined/evaluated. This is not normal what is happening and I would also suggest if it gets worse I would go to the ER.

    Please keep us posted what you find out~~
    ~~ Click on my name or picture and read my story ~~

    Take care ~~ God Bless ~~

    ~~ Joy ~~


    Helpful Tips

    Making the Most of Your Doctor Visit #2Expert
    Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
    Was this Helpful?
    39 of 54 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center